| Model Number |
D152 |
| Medical Device Problem Codes |
Failure to Convert Rhythm (1540); Under-Sensing (1661)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/11/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient with this implantable cardioverter defibrillator (icd) had three separate ventricular tachycardia (vt) episodes and therapy was exhausted in two of the episodes.Additionally, this icd exhibited undersensing.Technical services (ts) reviewed the data and noted therapy was appropriate and that there was some rare undersensing.Ts noted the undersensing did not impact the time to delivery therapy.No adverse patient effects were reported.This icd remains in service.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.